# SDR CA040901002

- Difficulty date: August 20, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,863 hours
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Assy
- Part number: 206040015103
- Part serial: A00000066
- Condition: Damaged
- Location: Transmission
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) TWICE WITHIN A 20 HOUR PERIOD,THE YELLOW TEMP INDICATERS CHANGED COLOUR, AND GREASE WAS LEAKING FROM THE FWD. END OF THE DRIVE SHAFT. THE SHAFT WAS REPLACED AND NO FURTHER PROBLEMS HAVE BEEN REPORTED.THE SPHERICAL COUPLING WAS REPLACED ON THE PROBLEM SHAFT,AND WAS INSTALLED ON ANOTHER HELICOPTER, WITHOUT AND REOCCURENCE.
